Browse Title Index


 
Issue Title
 
Vol 5, No 3 (2014) A Characterisation of Strong Integer Additive Set-Indexers of Graphs Abstract   PDF
N. K. Sudev, K. A. Germina
 
Vol 4, No 1 (2013) A Class of Univalent Functions with Negative Coefficients defined by Hadamard Product with Komatu Integral Operator Abstract   PDF
T. N. Shanmugam, C. Ramachandran, R. Ambrose Prabhu
 
Vol 10, No 1 (2019) A Comment-Based Algorithm for Post-Ranking Rapprochement on Facebook Abstract   PDF
Mahdi Jemmali, Yousef Qawqzeh
 
Vol 10, No 1 (2019) A Comparison of Different Multi-Criteria Analyses for Electric Vehicle Charging Station Deployment Abstract   PDF
Babak Daneshvar Rouyendegh (B. Erdebilli), Cem Isik Dogru, Canan Basak Aybirdi
 
Vol 7, No 1 (2016) A Conceptual Mathematical Examination of the Aerosols Loading over Abuja-Nigeria Abstract   PDF
Moses Eterigho Emetere, Marvel Akinyemi, Temitope Oladimeji
 
Vol 5, No 3 (2014) A First Digit Theorem For Powers of Perfect Powers Abstract   PDF
Werner Hürlimann
 
Vol 10, No 2 (2019) A Modified Inertial Shrinking Projection Method for Solving Inclusion Problems and Split Equilibrium Problems in Hilbert Spaces Abstract   PDF
Watcharaporn Cholamjiak, Suhel Ahmad Khan, Suthep Suantai
 
Vol 10, No 2 (2019) A Modified Subgradient Extragradient Algorithm with Inertial Effects Abstract   PDF
Somayya Komal, Poom Kumam
 
Vol 7, No 4 (2016) A New Study on Generalized Absolute Matrix Summability Abstract   PDF
Hikmet Seyhan Özarslan
 
Vol 3, No 2 (2012) A New Topological Perspective on Quantization in Physics Abstract   PDF
Hooman Rahimizadeh, Stan Sholar, Michael Berg
 
Vol 9, No 4 (2018) A New Type of Ideal Convergence of Difference Sequence in Probabilistic Normed Space Abstract   PDF
Vakeel A. Khan, Henna Altaf, Mohammad Faisal Khan
 
Vol 1, No 3 (2010) A Note on Factors for Absolute Norlund Summability Abstract   PDF
W. T. Sulaiman
 
Vol 1, No 1 (2010) A Note on Sharp Embedding Theorems for Holomorphic Classes Based on Lorentz Spaces on A Unit Circle Abstract   PDF
Romi Shamoyan, Wen Xu
 
Vol 9, No 4 (2018) A Note on the Generalized Solutions of the Third-order Cauchy-Euler Equations Abstract   PDF
Nutgamol Sacorn, Kamsing Nonlaopon, Hwajoon Kim
 
Vol 7, No 2 (2016) A Note on Two Classical Theorems of the Fourier Transform for Bounded Variation Functions Abstract   PDF
Francisco J. Mendoza-Torres
 
Vol 7, No 2 (2016) A Novel Approach for the Stability Analysis of State Dependent Differential Equation Abstract   PDF
Sertaç Erman, Ali Demir
 
Vol 9, No 3 (2018) A Novel Approach to Estimate Solution of Volterra Integral Equations Abstract   PDF
Mumtaz Ahmad, Bushra Tahir
 
Vol 4, No 1 (2013) A Solution Method for Semidefinite Variational Inequality with Coupled Constraints Abstract   PDF
Li Wang, Shiyun Wang
 
Vol 7, No 4 (2016) A Study on Clique Invariants of Jaco-Type Graphs Abstract   PDF
M. Jerlin Seles, U. Mary, Johan Kok
 
Vol 9, No 4 (2018) A Study on Soft S-Metric Spaces Abstract   PDF
Cigdem Gunduz Aras, Sadi Bayramov, Vefa Cafarli
 
Vol 9, No 4 (2018) A Study on The Quadratic Jaco Graph Abstract   PDF
R. Jayasree, A. Kulandai Therese, U. Mary, Johan Kok
 
Vol 9, No 4 (2018) A Subdivision Approach to the Approximate Solution of 3rd Order Boundary Value Problem Abstract   PDF
S. A. Manan, A. Ghaffar, M. Rizwan, G. Rahman, G. Kanwal
 
Vol 3, No 3 (2012) Absolute Convergence of Multiple Series of Fourier-Haar Coefficients of Functions of Bounded $p$th-Power Hardy Type Variation Abstract   PDF
Boris Golubov
 
Vol 10, No 2 (2019) Acceleration of the Modified \(S\)-Algorithm to Search for a Fixed Point of a Nonexpansive Mapping Abstract   PDF
D. Kitkuan, J. Zhao, H. Zong, W. Kumam
 
Vol 7, No 2 (2016) Adjointations of Operator Inequalities and Characterizations of Operator Monotonicity via Operator Means Abstract   PDF
Pattrawut Chansangiam
 
Vol 4, No 3 (2013) Almost Periodic Dynamic of a Discrete Wazewska-Lasota Model Abstract   PDF
Yoshihiro Hamaya
 
Vol 9, No 2 (2018) An Essential Remark on Relation-Theoretic Metrical Fixed Point Results Abstract   PDF
Tanusri Senapati, Lakshmi Kanta Dey
 
Vol 5, No 2 (2014) An Explicit Isomorphism in $\mathbb{R}/\mathbb{Z}$-K-Homology Abstract   PDF
Adnane Elmrabty, Mohamed Maghfoul
 
Vol 7, No 3 (2016) An Extension of Fuzzy WV Control Chart based on \(\alpha\)-Level Fuzzy Midrange Abstract   PDF
Rungsarit Intaramo
 
Vol 9, No 2 (2018) An Optimal Control Policy for A Discrete Model with Holling-Tanner Functional Response Abstract   PDF
Sadiq Al-Nassir
 
Vol 10, No 1 (2019) An Optimal Harvesting of A Discrete Time System with Ricker Growth Abstract   PDF
Sadiq Al-Nassir, Ghosoon M. Hamoudi
 
Vol 1, No 3 (2010) An Original Speech Around the Difficult Part of the Berge Conjecture (Solved by Chudnovsky, Robertson, Seymour and Thomas) Abstract   PDF
Ikorong Anouk Gilbert Nemron
 
Vol 7, No 1 (2016) Analytic and Numerical Solutions of Time-Fractional Linear Schrödinger Equation Abstract   PDF
S.O. Edeki, G.O. Akinlabi, S.A. Adeosun
 
Vol 8, No 1 (2017) Apostol Type \((p, q)\)-Bernoulli, \((p, q)\)-Euler and \((p, q)\)-Genocchi Polynomials and Numbers Abstract   PDF
Ugur Duran, Mehmet Acikgoz
 
Vol 8, No 2 (2017) Application of Adaptation HAM for Nonlinear Oscillator Typified as A Mass Attached to A Stretched Elastic Wire Abstract   PDF
A. Sami Bataineh
 
Vol 4, No 1 (2013) Application of Chebyshev Polynomials to the Approximate Solution of Singular Integral Equations of the First Kind with Cauchy Kernel on the Real Half-line Abstract   PDF
J. Ahmadi Shali, A. Jodayree Akbarfam, M. Kashfi
 
Vol 10, No 1 (2019) Application of the Intuitionistic Fuzzy Logic in Education Abstract   PDF
Mehmet Çitil
 
Vol 3, No 3 (2012) Approximate Identities on Non-Euclidean Manifolds Abstract   PDF
A. Askari Hemmat, Z. Yazdani Fard
 
Vol 9, No 4 (2018) Approximate Solution of Multi-Pantograph Equations With Variable Coefficients via Collocation Method Based on Hermite Polynomials Abstract   PDF
Dianchen Lu, Chen Yuan, Rabia Mehdi, Shamoona Jabeen, Abdur Rashid
 
Vol 3, No 3 (2012) Approximated Solutions to Operator Equations based on the Frame Bounds Abstract   PDF
H. Jamali, A. Askari Hemmat
 
Vol 3, No 1 (2012) Around the Grauert and Remmert Theorem Abstract   PDF
Wiesław Żelazko
 
Vol 8, No 2 (2017) Artificial Bee Colony Algorithm for Solving Initial Value Problems Abstract   PDF
L. Djerou, N. Khelil, S. Aichouche
 
Vol 3, No 1 (2012) Asymmetric Hölder Spaces of Sign Sensitive Weighted Integrable Functions Abstract   PDF
Miguel A. Jiménez-Pozo, José M. Hernández-Morales
 
Vol 3, No 3 (2012) $A$-transform of Wavelet Frames Abstract   PDF
F. A. Shah, N. A. Sheikh
 
Vol 10, No 2 (2019) Best Proximity Point Results for Quasi Contractions of Perov Type in Non-Normal Cone Metric Space Abstract   PDF
Azhar Hussain, Mujahid Abbas, Jamshaid Ahmad, Abdullah Eqal Al-Mazrooei
 
Vol 1, No 3 (2010) Characterization of Joined Graphs Abstract   PDF
C. Promsakon
 
Vol 8, No 1 (2017) Characterization of \((m,n)\)-high-ideals of posemigroups when they are \(0^{\ast}\)-minimal Abstract   PDF
M. M. Shamivand, H. Doostie, H. Rasouli
 
Vol 9, No 3 (2018) Chebyshev-Grüss Type Inequalities for Hadamard \(k\)-Fractional Integrals Abstract   PDF
Sana Iqbal, Shahid Mubeen, Siddra Habib, Muharrem Tomar
 
Vol 8, No 3 (2017) Common fixed point of mappings satisfying rational inequality in Complex valued b-metric spaces Abstract   PDF
A. K. Dubey, Urmila Mishra
 
Vol 9, No 1 (2018) Common Fixed Point Results for Multivalued Mappings in Hausdorff Intuitionistic Fuzzy Metric Spaces Abstract   PDF
Akbar Azam, Shazia Kanwal
 
1 - 50 of 258 Items 1 2 3 4 5 6 > >> 


eISSN 0975-8607; pISSN 0976-5905